# SDR 2008UALA06293

- Difficulty date: October 28, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 68,063 hours, 11,140 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT IDG RISE SHOWS 0 TEMP, RIGHT IDG SHOWS 17.  CLEANED AND SECURED L IDG CONNECTORS. INSTALLED NEW GCU WITH NO HELP. REINSTALLED OLD GCU. REPLACED NR 1 ENGINE IDG. IDG OP CHECKS NORMAL.
